New bounds for the uncertainty principle

Jozef B Uffink, J Hilgevoord

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)474-476
JournalPhysics Letters
Volume105
StatePublished - 1984

Cite this

New bounds for the uncertainty principle. / Uffink, Jozef B; Hilgevoord, J.

In: Physics Letters, Vol. 105, 1984, p. 474-476.

Research output: Contribution to journalArticle

Uffink, JB & Hilgevoord, J 1984, 'New bounds for the uncertainty principle', Physics Letters, vol. 105, pp. 474-476.
Uffink, Jozef B ; Hilgevoord, J. / New bounds for the uncertainty principle. In: Physics Letters. 1984 ; Vol. 105. pp. 474-476.
@article{d1825cc552e04c328485bfc806796b90,
title = "New bounds for the uncertainty principle",
author = "Uffink, {Jozef B} and J Hilgevoord",
year = "1984",
language = "English",
volume = "105",
pages = "474--476",
journal = "Physics Letters",
issn = "0031-9163",
publisher = "North-Holland Publ Co",

}

TY - JOUR

T1 - New bounds for the uncertainty principle

AU - Uffink, Jozef B

AU - Hilgevoord, J

PY - 1984

Y1 - 1984

M3 - Article

VL - 105

SP - 474

EP - 476

JO - Physics Letters

JF - Physics Letters

SN - 0031-9163

ER -